# SDR DALA1210519202

- Difficulty date: February 22, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 52912727
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP HAS CORROSION SPOT ON LNGR 30 FS 1300/1388.  REMOVED CORROSION AT AFT CARGO COMP LNGR 30 BETWEEN 1300/1388 REF MD90 SRM 51-10-03.  FOUND WITH IN LIMITS BETWEEN STA 1300/1379 AND OUT OF LIMITS BETWEEN STA 1379/1388 REF MD 90 SRM 53-00-01.  REMOVED L30 FROM STA 1354/1388, ALSO REMOVED SPLICE BETWEEN STA 1344/1364 REF MD 90 SRM 51-30-02 & 51-30-05.  LOCATED AND DRILLED AND INSTALLED L30 P/N 52912727 REF MD 90 SRM 51-10-03, 51-10-04, 51-30-02 & 51-30-05.
